# SDR 95ZZZX2264

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2232K
- Make and model: Luscom 8E
- Aircraft serial: 4959
- System (JASC): 2810 · Fuel Storage
- Part: Fuel System
- Condition: Water Contam
- Location: Gascolator
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

LOST ENGINE POWER DURING TAKEOFF AT 200 FEET AGL.  AIRCRAFT DESTROYED.  FOUND WATER IN GASCOLATOR.  BOTH FUEL FILL CAPS LEAKING.  FUEL FILL CAPS DID NOT PROVIDE A TIGHT SEAL.  SUSPECT WATER DAMMED AROUND FILTER NECKS DURING HEAVY RAIN AND ENTERED FUEL TANKS.
